Calculus in F-Algebras

F. Beukers, C. B. Huijsmans

Research output: Contribution to journalArticleAcademicpeer-review


Let A be an Archimedean, uniformly complete, semiprime f-algebra and F(X1…, Xn) ∊ R+[Xu…, Xn] a homogeneous polynomial of degree p (p ∊ N). It is shown that (F(u1,…, un))1/p exists in A+ for all u1,…un∊ A+.

Original languageEnglish
Pages (from-to)110-116
Number of pages7
JournalJournal of the Australian Mathematical Society
Issue number1
Publication statusPublished - Aug 1984
Externally publishedYes


Dive into the research topics of 'Calculus in F-Algebras'. Together they form a unique fingerprint.

Cite this